# SDR DALA2020021871229

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 66,816 hours, 28,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Fod
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 692 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. CYCLED ARM/DISARM LEVER SEVERAL TIMES. OPS CKS NORMAL. (7149954)
